Alert archive / Montana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 89, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Aug 9, 2016, 5:56 PM MDT for 4 counties in Montana. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2016, 5:56 PM MDT (23:56 UTC)
- Expired
- Aug 9, 2016, 6:45 PM MDT
- In force
- 49 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Cascade County, MT, Chouteau County, MT, Judith Basin County, MT, Meagher County, MT
The radar
The Great Falls radar (KTFX), 30 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 4:53 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 11.9 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 195 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
129
WUUS55 KTFX 092356
SVRTFX
MTC013-015-045-059-100045-
/O.NEW.KTFX.SV.W.0089.160809T2356Z-160810T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
556 PM MDT TUE AUG 9 2016
THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CHOUTEAU COUNTY IN NORTH CENTRAL MONTANA...
NORTHEASTERN CASCADE COUNTY IN CENTRAL MONTANA...
NORTHWESTERN JUDITH BASIN COUNTY IN CENTRAL MONTANA...
NORTHWESTERN MEAGHER COUNTY IN CENTRAL MONTANA...
* UNTIL 645 PM MDT
* AT 556 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 20 MILES
SOUTHWEST OF BELT...OR 21 MILES SOUTH OF GREAT FALLS...MOVING
NORTHEAST AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BELT...TRACY...SLUICE BOXES STATE PARK...SAND COULEE...
RAYNESFORD...STOCKETT...CENTERVILLE...EDEN...
ARMINGTON AND MALMSTROM AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING ARE OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4704 11128 4724 11150 4766 11096 4732 11053
TIME...MOT...LOC 2356Z 234DEG 33KT 4720 11126
HAIL...1.50IN
WIND...60MPH
$$
KJ2 follow-up statements
241
WWUS55 KTFX 100028
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
628 PM MDT TUE AUG 9 2016
MTC059-100038-
/O.CAN.KTFX.SV.W.0089.000000T0000Z-160810T0045Z/
MEAGHER MT-
628 PM MDT TUE AUG 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MEAGHER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR
NORTH CENTRAL AND CENTRAL MONTANA.
LAT...LON 4713 11104 4740 11129 4766 11096 4732 11053
TIME...MOT...LOC 0028Z 231DEG 32KT 4738 11098
$$
MTC013-015-045-100045-
/O.CON.KTFX.SV.W.0089.000000T0000Z-160810T0045Z/
CHOUTEAU MT-CASCADE MT-JUDITH BASIN MT-
628 PM MDT TUE AUG 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR SOUTHWESTERN CHOUTEAU...NORTHEASTERN CASCADE AND NORTHWESTERN
JUDITH BASIN COUNTIES...
AT 628 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BELT...OR 16
MILES SOUTHEAST OF GREAT FALLS...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BELT...TRACY...SLUICE BOXES STATE PARK...SAND COULEE...RAYNESFORD...
STOCKETT...CENTERVILLE...ARMINGTON AND MALMSTROM AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4713 11104 4740 11129 4766 11096 4732 11053
TIME...MOT...LOC 0028Z 231DEG 32KT 4738 11098
HAIL...1.25IN
WIND...60MPH
$$
KJ427
WWUS55 KTFX 100044
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
644 PM MDT TUE AUG 9 2016
MTC013-015-045-100053-
/O.EXP.KTFX.SV.W.0089.000000T0000Z-160810T0045Z/
CHOUTEAU MT-CASCADE MT-JUDITH BASIN MT-
644 PM MDT TUE AUG 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHOUTEAU...
NORTHEASTERN CASCADE AND NORTHWESTERN JUDITH BASIN COUNTIES WILL
EXPIRE AT 645 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR
NORTH CENTRAL AND CENTRAL MONTANA.
LAT...LON 4713 11104 4740 11129 4766 11096 4732 11053
TIME...MOT...LOC 0042Z 234DEG 33KT 4738 11098
$$
KJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:10 PM MDT, 3 hours 46 minutes earlier.
Area forecast discussion, Aug 9, 2:10 PM MDT, 3 hours 46 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 210 PM MDT TUE AUG 9 2016 ...STRONG TO SEVERE STORMS LIKELY THIS AFTERNOON AND EVENING... .DISCUSSION... TONIGHT THROUGH THURSDAY...Upper low centered near the ID/WA/OR border this afternoon will track ENE into NW MT this evening, emerging east of the Glacier NP region by early Wed morning. Thunderstorms have initiated over the higher terrain of Western MT and will track NE in SW flow aloft ahead of the low through this evening. Upper level jet streaming NE into S-central MT with cooling aloft from the approaching upper low will lead to large scale lift and increasing thunderstorm coverage over much of the forecast area this afternoon, except for far southern portions of the area near the WY border where the airmass is driest and furthest removed from the influence of the upper low. Greatest potential for widespread coverage and more intense convection continues to be across north-central MT late this afternoon through early this evening, where low level E/NE winds to the north of an inverted surface trough have brought dewpoints to near or above 50F and will provide additional directional wind shear for potentially severe storms with damaging wind and large hail being the main threats. Surface trough to the SE and upper low to the NW shifts east this evening with winds becoming NW at the surface after the initial convective activity moves through. Additional energy associated with the upper low will likely provide another round of showers and weaker thunderstorms late this evening into the overnight period, particularly across NW portions of the forecast area. Cooler and drier air surges across the region WEdnesday as the upper low tracks NE along and north of the US/Canadian border. Moisture wrapping around the upper low will mainly impact areas along and north of Hwy- 2 through the day, ending from west to east Wednesday afternoon. Otherwise, gusty west winds will be widespread Wednesday with temperatures about 10-15 degrees below seasonal averages. A NW flow remains across the region Thursday with rising heights for warmer conditions with a small chance afternoon showers and thunderstorms. Hoenisch THURSDAY NIGHT THROUGH TUESDAY...The period begins with an upper ridge amplifying over the west coast and northwest flow aloft over the area. Short wave energy embedded within this flow aloft will result in isolated showers and thunderstorms across central and northern Montana Thursday night and then again Friday afternoon. The ridge then moves east and ushers in a warm and dry period, lasting from Friday night through midday Sunday. The models bring a rather fast moving upper trof across the Pacific Northwest Sunday afternoon and the divergent southwest flow aloft out ahead of this feature will help initiate isolated to scattered thunderstorms along the Rocky Mountain Front which will then move out onto the plains through Sunday evening. The European model begins to rebuild the upper ridge over western Montana on Monday while the GFS is a bit slower in moving the upper trof out of the area. Have gone with the drier ECMWF for Monday. The flow aloft becomes more westerly on Tuesday with dry conditions continuing. Temperatures will be near to slightly below seasonal averages to start the period but will warm to above average readings from Sunday through midweek. && .AVIATION... UPDATED 1750Z. Upper level low moves across northern ID this afternoon and across NW MT this evening, emerging east of the continental divide along the MT/AB border Wednesday morning. SW flow aloft through this afternoon with increasing thunderstorm coverage late this afternoon through this evening ahead of an eastward moving cold front associated with the upper low. NE to east winds at area terminals will persist until the front passes this evening which will be accompanied by a wind shift to the W/NW. Some Thunderstorms this evening could produce large hail and damaging winds, particularly across N-central MT. Thunderstorms will diminish in coverage and intensity late this evening but additional moisture circulating around the low will spread showers and perhaps a few isolated thunderstorms across northern terminals late tonight into WEdnesday morning. VFR conditions prevail with MVFR conditions in the vicinity of thunderstorms as well as gusty erratic winds. && .PRELIMINARY POINT TEMPS/POPS... GTF 51 74 50 79 / 60 30 10 20 CTB 52 68 51 76 / 80 70 20 40 HLN 51 76 52 80 / 50 10 10 20 BZN 46 78 47 80 / 10 10 10 20 WEY 40 68 37 69 / 10 0 0 20 DLN 43 75 45 77 / 10 10 10 10 HVR 56 72 55 78 / 70 30 20 20 LWT 51 75 51 76 / 20 10 10 20 && .TFX WATCHES/WARNINGS/ADVISORIES... && weather.gov/greatfalls
In the hours before
Special weather statement, Aug 9, 5:01 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 501 PM MDT TUE AUG 9 2016 MTZ012-013-048-049-092345- SOUTHERN ROCKY MOUNTAIN FRONT MT-CASCADE MT-EASTERN TETON MT- CHOUTEAU MT- 501 PM MDT TUE AUG 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHOUTEAU...NORTHWESTERN CASCADE...SOUTHEASTERN TETON AND CENTRAL LEWIS AND CLARK COUNTIES UNTIL 545 PM MDT... AT 501 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FAIRFIELD...OR 20 MILES SOUTHEAST OF CHOTEAU...MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FAIRFIELD...DUTTON...POWER AND SIMMS. LAT...LON 4740 11202 4755 11218 4795 11186 4773 11140 TIME...MOT...LOC 2301Z 224DEG 22KT 4756 11197 KJ
Special weather statement, Aug 9, 5:02 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 502 PM MDT TUE AUG 9 2016 MTZ009-046-048-049-092345- EASTERN PONDERA MT-SOUTHERN ROCKY MOUNTAIN FRONT MT-EASTERN TETON MT- NORTHERN ROCKY MOUNTAIN FRONT MT- 502 PM MDT TUE AUG 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TETON AND SOUTHEASTERN PONDERA COUNTIES UNTIL 545 PM MDT... AT 502 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHOTEAU...MOVING NORTH AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CONRAD...CHOTEAU...BRADY...FARMINGTON AND PENDROY. LAT...LON 4776 11195 4781 11228 4822 11231 4821 11169 TIME...MOT...LOC 2302Z 160DEG 10KT 4787 11213 KJ
Special weather statement, Aug 9, 5:27 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
527 PM MDT TUE AUG 9 2016
MTZ012-100015-
CASCADE MT-
527 PM MDT TUE AUG 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CASCADE AND NORTHWESTERN
MEAGHER COUNTIES UNTIL 615 PM MDT...
AT 527 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTH OF CASCADE...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EDEN.
LAT...LON 4744 11144 4723 11105 4700 11147 4700 11153
4696 11154 4694 11157 4706 11177
TIME...MOT...LOC 2327Z 221DEG 21KT 4706 11160
KJSpecial weather statement, Aug 9, 5:34 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 534 PM MDT TUE AUG 9 2016 MTZ012-013-100015- CASCADE MT-CHOUTEAU MT- 534 PM MDT TUE AUG 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHOUTEAU AND NORTHWESTERN CASCADE COUNTIES UNTIL 615 PM MDT... AT 534 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHEAST OF CASCADE...MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GREAT FALLS...BLACK EAGLE...TRACY...ULM... MALMSTROM AFB AND FIRST PEOPLES BUFFALO JUMP STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4719 11152 4733 11175 4774 11133 4752 11097 TIME...MOT...LOC 2334Z 221DEG 21KT 4737 11153 KJ
Special weather statement, Aug 9, 5:43 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 543 PM MDT TUE AUG 9 2016 MTZ012-013-050-051-100030- FERGUS MT-CASCADE MT-JUDITH BASIN MT-CHOUTEAU MT- 543 PM MDT TUE AUG 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHOUTEAU...EAST CENTRAL CASCADE...NORTHWESTERN JUDITH BASIN AND WESTERN FERGUS COUNTIES UNTIL 630 PM MDT... AT 543 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES SOUTHWEST OF GEYSER...OR 24 MILES WEST OF STANFORD...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GEYSER...RAYNESFORD AND MONARCH. LAT...LON 4700 11071 4712 11091 4746 11055 4727 11012 TIME...MOT...LOC 2343Z 220DEG 13KT 4712 11074 KJ
Special weather statement, Aug 9, 5:45 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
545 PM MDT TUE AUG 9 2016
MTZ009-010-012-013-044>046-048-049-100030-
TOOLE MT-EASTERN PONDERA MT-EASTERN GLACIER MT-
SOUTHERN ROCKY MOUNTAIN FRONT MT-CASCADE MT-EASTERN TETON MT-
CHOUTEAU MT-LIBERTY MT-NORTHERN ROCKY MOUNTAIN FRONT MT-
545 PM MDT TUE AUG 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CHOUTEAU...NORTHERN
CASCADE...SOUTHWESTERN LIBERTY...NORTHEASTERN TETON...SOUTHEASTERN
GLACIER...SOUTHWESTERN TOOLE AND PONDERA COUNTIES UNTIL 630 PM MDT...
AT 544 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES EAST OF HEART BUTTE TO NEAR CONRAD TO 8
MILES EAST OF POWER. MOVEMENT WAS NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SHELBY...CONRAD...VALIER...DUTTON...THE KNEES...BRADY...LEDGER...
COLLINS AND DUPUYER.
LAT...LON 4845 11162 4790 11097 4760 11147 4808 11210
4825 11282 4863 11248
TIME...MOT...LOC 2344Z 219DEG 20KT 4828 11266 4812 11205 4771 11149
KJThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 6:12 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 48 min |
| Aug 8, 6:37 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 38 min |
| Aug 8, 7:13 PM MDT | Special Weather Statement | TFX | Cascade | 47 min |
| Aug 8, 7:32 PM MDT | Special Weather Statement | TFX | Cascade | 43 min |
| Aug 8, 7:59 PM MDT | Special Weather Statement | TFX | Teton | 46 min |
| Aug 8, 8:12 PM MDT | Special Weather Statement | TFX | Teton | 48 min |
| Aug 8, 8:43 PM MDT | Special Weather Statement | TFX | Pondera, Teton | 47 min |
| Aug 8, 9:30 PM MDT | Special Weather Statement | TFX | Pondera | 45 min |
| Aug 9, 2:38 PM MDT | Special Weather Statement | TFX | Broadwater | 22 min |
| Aug 9, 2:45 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 30 min |
| Aug 9, 2:49 PM MDT | Special Weather Statement | TFX | Toole | 26 min |
| Aug 9, 3:37 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 23 min |
| Aug 9, 3:41 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 34 min |
| Aug 9, 3:48 PM MDT | Special Weather Statement | TFX | Teton | 27 min |
| Aug 9, 3:53 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 37 min |
| Aug 9, 3:56 PM MDT | Special Weather Statement | TFX | Teton | 49 min |
| Aug 9, 4:10 PM MDT | Special Weather Statement | TFX | Teton | 50 min |
| Aug 9, 4:17 PM MDT | Special Weather Statement | TFX | Cascade | 43 min |
| Aug 9, 4:27 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark, Pondera, Teton | 33 min |
| Aug 9, 4:30 PM MDT | Severe Thunderstorm Warning | TFX | Cascade | 30 min |
| Aug 9, 4:46 PM MDT | Special Weather Statement | TFX | Teton | 44 min |
| Aug 9, 4:57 PM MDT | Special Weather Statement | TFX | Cascade | 48 min |
| Aug 9, 5:01 PM MDT | Special Weather Statement | TFX | Teton | 44 min |
| Aug 9, 5:02 PM MDT | Special Weather Statement | TFX | Teton | 43 min |
| Aug 9, 5:27 PM MDT | Special Weather Statement | TFX | Cascade | 48 min |
| Aug 9, 5:34 PM MDT | Special Weather Statement | TFX | Cascade | 41 min |
| Aug 9, 5:37 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Meagher | 23 min |
| Aug 9, 5:43 PM MDT | Special Weather Statement | TFX | Judith Basin | 47 min |
| Aug 9, 5:45 PM MDT | Special Weather Statement | TFX | Pondera | 45 min |
| Aug 9, 5:52 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Judith Basin | 38 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.